Alert archive / Illinois / Wind Advisories in 2019
Wind Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Jan 7, 2019, 3:11 PM CST for 35 counties in Illinois. It took effect at Jan 8, 2019, 10:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2019, 3:11 PM CST (21:11 UTC)
- In effect from
- Jan 8, 2019, 10:00 AM CST
- Expired
- Jan 8, 2019, 11:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 582 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
314 WWUS73 KILX 072111 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 311 PM CST Mon Jan 7 2019 ...Very Windy Across Central Illinois on Tuesday... ILZ027>031-036>038-040>057-061>063-081000- /O.NEW.KILX.WI.Y.0001.190108T1500Z-190109T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, and Marshall 311 PM CST Mon Jan 7 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... The National Weather Service in Lincoln has issued a Wind Advisory, which is in effect from 9 AM to 9 PM CST Tuesday. * TIMING...Winds will increase markedly by mid-morning, then will remain very strong and gusty through early Tuesday evening. * WINDS...W/NW winds will increase to 25 to 30mph...with gusts of 40 to 45mph at times. * IMPACTS...Travel may become difficult, particularly on N/S oriented roadways such I-55, I-155, and I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Barnes
6 follow-up statements
836 WWUS73 KILX 080852 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 252 AM CST Tue Jan 8 2019 ...Very Windy Across Central and Southeast Illinois Today... ILZ066>068-071>073-081800- /O.EXB.KILX.WI.Y.0001.190108T1600Z-190109T0000Z/ Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 252 AM CST Tue Jan 8 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... The National Weather Service in Lincoln has issued a Wind Advisory, which is in effect from 10 AM this morning to 6 PM CST this evening. * TIMING...Winds will increase markedly by late-morning, then will remain very strong and gusty through late this afternoon. * WINDS...W-NW winds will increase to 25 to 30mph...with gusts of 40 to 45mph at times. * IMPACTS...Travel may become difficult, particularly on N-S oriented roadways such as I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ027>031-036>038-040>057-061>063-081800- /O.EXT.KILX.WI.Y.0001.190108T1600Z-190109T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, and Marshall 252 AM CST Tue Jan 8 2019 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING... * TIMING...Winds will increase markedly by late-morning, then will remain very strong and gusty through early this evening. * WINDS...W-NW winds will increase to 25 to 30mph...with gusts of 40 to 45mph at times. * IMPACTS...Travel may become difficult, particularly on N-S oriented roadways such as I-55, I-155, and I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Shimon
652 WWUS73 KILX 081203 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 603 AM CST Tue Jan 8 2019 ...VERY WINDY ACROSS CENTRAL AND SOUTHEAST ILLINOIS TODAY... ILZ027>031-036>038-040>057-061>063-081800- /O.CON.KILX.WI.Y.0001.190108T1600Z-190109T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, and Marshall 603 AM CST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST THIS EVENING... * TIMING...Winds will increase markedly by late morning, then will remain very strong and gusty through early this evening. * WINDS...Northwest winds will increase to 25 to 30 mph, with gusts of 40 to 45 mph at times. * IMPACTS...Travel may become difficult, particularly on north south oriented roadways such as I-55, I-155, and I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ066>068-071>073-081800- /O.CON.KILX.WI.Y.0001.190108T1600Z-190109T0000Z/ Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 603 AM CST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...Winds will increase markedly by late morning, then will remain very strong and gusty through late this afternoon. * WINDS...West to northwest winds will increase to 25 to 30 mph, with gusts around 40 mph at times. * IMPACTS...Travel may become difficult, particularly on north south oriented roadways such as I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Geelhart
987 WWUS73 KILX 081803 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 1203 PM CST Tue Jan 8 2019 ...VERY WINDY ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON... ILZ027>031-036>038-040>057-061>063-090000- /O.CON.KILX.WI.Y.0001.000000T0000Z-190109T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, and Marshall 1203 PM CST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...Winds will remain very strong and gusty through early this evening. * WINDS...Northwest winds of 25 to 30 mph, with gusts of 40 to 45 mph at times. * IMPACTS...Travel may become difficult, particularly on north south oriented roadways such as I-55, I-155, and I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ066>068-071>073-090000- /O.CON.KILX.WI.Y.0001.000000T0000Z-190109T0000Z/ Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 1203 PM CST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...Winds will remain very strong and gusty through late this afternoon. * WINDS...West to northwest winds of 25 to 30 mph, with gusts around 40 mph at times. * IMPACTS...Travel may become difficult, particularly on north south oriented roadways such as I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Auten
413 WWUS73 KILX 082356 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 556 PM CST Tue Jan 8 2019 ILZ066>068-071>073-090100- /O.EXP.KILX.WI.Y.0001.000000T0000Z-190109T0000Z/ Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 556 PM CST Tue Jan 8 2019 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds have decreased and no longer meet advisory criteria, therefore the advisory will be allowed to expire at 6 p.m $$ ILZ027>031-036>038-040>057-061>063-090300- /O.CON.KILX.WI.Y.0001.000000T0000Z-190109T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, and Marshall 556 PM CST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...Winds will remain strong and gusty this evening, slowly decreasing starting late this evening. * WINDS...Northwest winds of 25 to 30 mph, with gusts of 40 to 45 mph at times. * IMPACTS...Travel may be difficult, particularly on north south oriented roadways such as I-55, I-155, and I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
874 WWUS73 KILX 090258 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 858 PM CST Tue Jan 8 2019 ILZ027>031-036-037-040>042-047>057-061>063-090400- /O.EXP.KILX.WI.Y.0001.000000T0000Z-190109T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, and Marshall 858 PM CST Tue Jan 8 2019 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... Winds have begun to decrease and the advisory will be allowed to expire at 9 p.m. Winds will remain quite breezy overnight, but below advisory criteria. $$ ILZ038-043>046-090500- /O.EXT.KILX.WI.Y.0001.000000T0000Z-190109T0500Z/ McLean-De Witt-Piatt-Champaign-Vermilion- Including the cities of Bloomington, Normal, Clinton, Monticello, Champaign, Urbana, and Danville 858 PM CST Tue Jan 8 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING... * TIMING...Winds will remain strong and gusty late this evening, slowly decreasing starting late this evening. * WINDS...Northwest winds of 25 to 30 mph, with gusts of 40 to 45 mph. * IMPACTS...Travel may be difficult, particularly on north south oriented roadways such as I-55, I-155, and I-57. Unsecured objects will be blown about. Minor damage to tree limbs is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
639 WWUS73 KILX 090503 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 1103 PM CST Tue Jan 8 2019 ILZ038-043>046-090615- /O.EXP.KILX.WI.Y.0001.000000T0000Z-190109T0500Z/ McLean-De Witt-Piatt-Champaign-Vermilion- Including the cities of Bloomington, Normal, Clinton, Monticello, Champaign, Urbana, and Danville 1103 PM CST Tue Jan 8 2019 ...WIND ADVISORY WILL EXPIRE AT 11 PM CST THIS EVENING... The wind advisory will be allowed to expire at 11 p.m. this evening. The strongest winds have already occurred, although a brief hour or two of continued strong winds gusting up to 40 to 50 mph remains possible. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Jan 7, 11:47 AM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Jan 7, 11:47 AM CST, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1147 AM CST Mon Jan 7 2019 .UPDATE... Issued at 1119 AM CST Mon Jan 7 2019 Band of showers has rapidly progressed eastward across central Illinois this morning...with 17z/11am radar imagery showing it mainly along/east of the I-57 corridor. Based on radar timing tools, it appears the showers will exit into Indiana over the next 1-2 hours. Meanwhile, a second band of showers has formed across eastern Iowa into northwest Illinois. These showers are moving E/NE and will impact locations along/northwest of a Rushville to Minonk line through mid-afternoon. Aside from the showers, it will also be a windy and warm day. S/SW winds will gust 30-35mph at times as afternoon highs reach the upper 50s and lower 60s. && .SHORT TERM...(Today and tonight) ISSUED AT 331 AM CST Mon Jan 7 2019 A broad expanse of clouds in place on satellite imagery this morning as the next rain producer edges into the Midwest. At 500 mb, the upper ridging has passed to the east as southwesterly flow sets up briefly ahead of the next wave. The surface has strong south/southeasterly flow into the region, keeping the temps up in the overnight in the upper 40s and lower 50s. Moisture is also advecting into the region, feeding the showers developing along and ahead of the front expected to move through Central Illinois later today. A fast moving system, qpf is lingering between a quarter and a half of an inch through this afternoon. Rainfall could be moderate at times, and will be accompanied by winds gusting to near 30 mph at times, mainly out of the south, then a little southwesterly. Temperatures will be somewhat limited by the rain and cloud cover, relying on the strong southerly winds to help climb into the 50s/lower 60s today. Expect rain showers to clear out of western IL shortly after noon... and eastern IL by 00z. Overnight drier air filters into the region behind the front, but T/Td spread will be close to saturation in the SE a few hours before dawn. At this point, the winds at the same time are expected to still be breezy enough to inhibit fog, but will be one area to keep an eye on as the system moves through. .LONG TERM...(Tuesday through Sunday) ISSUED AT 331 AM CST Mon Jan 7 2019 Behind the cold front on Monday, forecast mostly dries out through much of the longer term with one slight chance snow event Fri/Fri night. Before that, though, Tuesday will be a little cooler but very windy. An increasing pressure gradient sets up as the system that dragged the cold front behind it deepens. That same developing system will set up for increased wind in the mid levels. Although the temperatures on Tuesday will be in the 40s, winds will also be gusting out of the NW to 35-40 mph at times. Have had to go to a CONSRaw as opposed to the blended guidance that was masking the intensity of the winds. Tuesday night/Wednesday, the region will see the result of the stronger cold advection as lows drop into the 20s...then highs limited to the upper 20s/lower 30s on Wednesday. By Wed night/Thu morning, the lows drop into the teens before modulating slowly into the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1146 AM CST Mon Jan 7 2019 MVFR ceilings persist at all central Illinois terminals except KSPI late this morning...with 1730z/1130am satellite imagery showing clearing occurring upstream across Missouri. Based on satellite timing tools and latest HRRR forecast, ceiling will scatter at KPIA/KSPI by 20z...then further east to KCMI by 22z. Winds will be strong/gusty, with SW gusts of 25-30kt through the afternoon. W/SW winds will decrease to 10-12kt this evening, but will increase markedly on Tuesday as a cold front passes through the region. Forecast soundings and numeric guidance indicate W/NW winds potentially reaching 30-35kt from mid-morning through the afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barnes SHORT TERM...HJS LONG TERM...HJS AVIATION...Barnes
Hazardous weather outlook, Jan 7, 11:34 AM CST, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1134 AM CST Mon Jan 7 2019 ILZ036-040-041-047-081200- Cass-Fulton-Mason-Schuyler- 1134 AM CST Mon Jan 7 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust from 30 to 35 mph today, causing difficult travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Following passage of a cold front, northwest winds are expected to gust to around 40 mph on Tuesday. River levels along the Illinois River will peak around midweek, but remain above flood stage through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ027>031-037-038-042>046-048>057-061-081200- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Knox-Logan-Macon- Marshall-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-Sangamon- Scott-Shelby-Stark-Tazewell-Vermilion-Woodford- 1134 AM CST Mon Jan 7 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust from 30 to 35 mph today, causing difficult travel for high profile vehicles. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Following passage of a cold front, northwest winds are expected to gust to around 40 mph on Tuesday, especially north of I-72. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-081200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1134 AM CST Mon Jan 7 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust to around 30 mph at times today. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Following passage of a cold front, northwest winds are expected to gust to around 35 mph on Tuesday. Minor flooding on the Wabash River is expected to continue the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Auten
Nearby
Wind Advisories in Illinois, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.